advertisement
Question
Posted by: Nita | 2004/01/13

Moods swings after leaving pill

I went off the pill in October 2003. I have in the last month experienced very aggresive emotions and fly off the handle for the smallest thing. . I am and have never been like this, it is simply not in my nature, The area around my left nipple also stays sort of sore but not overly sensitive. Do you think I need to go and see my Gynae again, I was there in Aug 03 and had a cyst which was gone again at end Sept 03. Could the moods be because I'm off the pill or could I perhaps be pregnant. It's quite a distressing situation for me and I would feel and handle the situation better if I could understand what's going on in me. Thanks for your time regards Nita

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill tends to relieve the symptoms of PMS. This may be what you are expereincing now that you are off the Pill. Try and see whether the mood changes are related to your cycle. Unless you have missed a period, it is unlikely that you ae pregnant.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement